Alert archive / Indiana / Areal Flood Warnings in 2017
Areal Flood Warning 21, NWS Northern Indiana
NWS Northern Indiana issued this areal flood warning at Jul 11, 2017, 4:14 AM EDT for Cass County, Miami County, Indiana. It was in force for 27 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2017, 4:14 AM EDT (08:14 UTC)
- Expired
- Jul 12, 2017, 7:15 AM EDT
- In force
- 27 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, IN, Miami County, IN
The radar
The Northern Indiana radar (KIWX), 93 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:54 AM EDT | FLOOD | Deacon, IN | SEVERAL HIGHWAYS AND MANY COUNTY ROADS CLOSED DUE TO FLOODING IN SOUTHERN CASS COUNTY. TWO ROADS WASHED OUT AND ONE BRIDGE COLLAPSED IN THIS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2755 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 14.2
The text
As transmitted.
264
WGUS43 KIWX 110814
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
414 AM EDT TUE JUL 11 2017
INC017-103-111415-
/O.NEW.KIWX.FA.W.0021.170711T0814Z-170711T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass IN-Miami IN-
414 AM EDT TUE JUL 11 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for...
Cass County in north central Indiana...
Southwestern Miami County in north central Indiana...
* Until 1015 AM EDT Tuesday
* Heavy rain Monday afternoon and evening has caused many roads,
including some highways to be closed due to flooding. The flood
waters will slowly recede this morning, but more thunderstorms
with heavy rain are still possible. Do not drive through flooded
roadways.
* Some locations that will experience flooding include...
Logansport, Grissom Afb, Walton, Bunker Hill, Royal Center,
Lincoln, Galveston, Miami, Onward, Clymers, Bennetts Switch,
Deacon, New Waverly, Leases Corner, Wawpecong, Metea, Adamsboro,
Lucerne, Lake Cicott and Anoka.
LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
4074 8658 4091 8658 4091 8629 4056 8602
$$
NWS2 follow-up statements
729
WGUS43 KIWX 111411
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
1011 AM EDT TUE JUL 11 2017
INC017-103-112315-
/O.EXT.KIWX.FA.W.0021.000000T0000Z-170711T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass IN-Miami IN-
1011 AM EDT TUE JUL 11 2017
The National Weather Service in Northern Indiana has extended the
* Flood Warning for...
Cass County in north central Indiana...
Southwestern Miami County in north central Indiana...
* Until 715 PM EDT Tuesday
* At 1005 AM EDT, emergency management reported flooding across much
of the county with numerous roads remaining closed. Between three
and 5 inches of rain have already fallen and more is expected this
afternoon.
* Some locations that will experience flooding include...
Logansport, Grissom Afb, Walton, Bunker Hill, Royal Center,
Lincoln, Galveston, Miami, Onward, Clymers, Bennetts Switch,
Deacon, New Waverly, Leases Corner, Wawpecong, Metea, Adamsboro,
Lucerne, Lake Cicott and Anoka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
4074 8658 4091 8658 4091 8629 4056 8602
$$
SLL965
WGUS43 KIWX 112044
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
444 PM EDT TUE JUL 11 2017
INC017-103-121115-
/O.EXT.KIWX.FA.W.0021.000000T0000Z-170712T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cass IN-Miami IN-
444 PM EDT TUE JUL 11 2017
The National Weather Service in Northern Indiana has extended the
* Flood Warning for...
Cass County in north central Indiana...
Southwestern Miami County in north central Indiana...
* Until 715 AM EDT Wednesday
* National Weather Service employees, emergency management and
trained weather spotters reported flooding and closed roads across
the warning area. While the threat of heavy rainfall has currently
ended, many roads remain closed and numerous streams and creeks
are still out of their banks and creating problems.
* Some locations that will experience flooding include...
Logansport, Grissom Afb, Walton, Bunker Hill, Royal Center,
Lincoln, Galveston, Miami, Onward, Clymers, Bennetts Switch,
Deacon, New Waverly, Leases Corner, Wawpecong, Metea, Adamsboro,
Lucerne, Lake Cicott and Anoka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4056 8637 4069 8637 4069 8652 4074 8652
4074 8658 4091 8658 4091 8629 4056 8602
$$
SLLWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this areal flood warning went out at Jul 11, 3:33 AM EDT, 41 minutes earlier.
Area forecast discussion, Jul 11, 3:33 AM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 333 AM EDT Tue Jul 11 2017 .SYNOPSIS... Issued at 333 AM EDT Tue Jul 11 2017 Additional showers and storms are possible this afternoon and evening...mainly south of highway 30. A few strong storms are possible but widespread severe weather is not expected. Main area of storms will then focus over Michigan on Wednesday with hot and humid conditions for our area. Highs will be near 90 on Wednesday with heat indices in the mid to upper 90s. Storms return Wednesday night into Thursday with additional strong to severe weather possible. Much quieter conditions are expected after Thursday. && .SHORT TERM...(Today and This Evening) Issued at 333 AM EDT Tue Jul 11 2017 Convection finally dying off given some weak subsidence and subtle dry air advection behind exiting MCV. Composite outflow and lake aggregate surface high may be enough to nudge boundary south of our CWA but less confident in our CWA fully escaping another round of storms with latest 00Z guidance. Morning through early afternoon should remain largely dry but diurnal heating working in concert with excellent low level moisture (surface dewpoints possibly approaching mid 70s) will lead to moderate destabilization across our southern counties by late afternoon. 00Z NAM (and to a lesser extent the GFS) is too aggressive with raw SBCAPE, stemming from surface dewpoints in upper 70s. However, even modified soundings still give 2-3K J/kg in our far southern zones with midlevel lapse rates at or above 6 C/km. SCT/NUM storms likely after 18Z along stalled boundary given approach of convectively enhanced shortwave presently ejecting out of the High Plains but question remains if it will impact our CWA or remain just south. Given lack of strong signal for subsidence/high pressure or meaningful theta-e reduction south of US-30 am inclined to raise PoPs a little for our far southern counties. Wind/shear profiles are less supportive for organized convection but isolated damaging winds and hail are certainly possible, especially given degree of instability. Brief heavy rain also possible given high moisture content but hi-res CAM's suggest a quick S/SE movement that should prevent significant amounts. Of course areas impacted with heavy rain yesterday will be much more susceptible to localized flooding but this threat will be isolated with relatively low confidence that storms will even impact our CWA. Will therefore hold off on another flash flood watch. All of this applies to areas south of US-30, and mainly just our far southern row of IN counties. Chances for any meaningful rain/storms much lower north of US-30, though ISO/SCT pulse convection can't be ruled out per latest HRRR. && .LONG TERM...(Late Tonight through Monday) Issued at 333 AM EDT Tue Jul 11 2017 After diurnal convection wanes this evening, focus will turn northward and our southern counties will get a much needed break. Moderate amplitude trough currently over the Pacific Northwest will enter the Upper Midwest and associated backing low level flow will send warm front through our area. Best 305-310K isentropic ascent is focused to our north, in right rear quadrant of main jet streak associated with Quebec vortex. Our NW zones may get clipped with a few showers/storms but expect bulk of the activity will remain north of our area with little to no severe threat. Same holds true for much of the day Wed with nose of LLJ across northern MI and our CWA in hot and capped warm sector. Expect primarily dry conditions for our area during the day though did leave a token slight chance in north. This will likely also be the warmest day of the week with highs near 90F under at least partly sunny skies. Heat indices may approach mid/upper 90s. Chance of storms returns Wednesday night into Thursday as heights slowly fall and send weak cold front through the region. Severe weather possible during this time given good moisture/instability, convergence, and modest deep-layer shear. Current timing suggests the best chance may be on Thu. Some threat in our northern counties Wed evening but will likely be near 06Z before activity reaches our area with instability dropping. This may disrupt severe chances on Thu but GFS still shows modest recovery with main front still well upstream. Quiet and seasonably cool weather for the rest of the period. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday Night) Issued at 138 AM EDT Tue Jul 11 2017 Frontal boundary draped from east-west across the area this morning. Sct thunderstorms continuing south of Route 30 which may impact FWA in the pre-dawn hours. Airmass over the area is now very moist and low level winds quite light which should allow stratus and br to continue to develop and impact the terminals this morning. Frontal boundary should sag south this aftn with best chances for thunderstorms staying south of the terminals. Stratus should mix out to vfr conditions by early aftn. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 10, 5:25 PM EDT, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 525 PM EDT Mon Jul 10 2017 INZ004>009-MIZ077>081-OHZ001-002-004-005-112130- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Berrien-Cass MI- St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry- 525 PM EDT Mon Jul 10 2017 This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Tonight Scattered to numerous showers and thunderstorms can be expected this evening. Widespread severe weather is not expected but an isolated severe storm with large hail is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms Tuesday night. Severe weather is not expected. Additional thunderstorms are expected on Wednesday and Thursday. Severe weather may be possible but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Severe weather is expected to remain isolated tonight, but any reports of isolated severe weather will be appreciated. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003-012>018-020-022>027-032>034-OHZ015-016-024-025-112130- La Porte-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley- Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant- Blackford-Jay-Paulding-Putnam-Van Wert-Allen OH- 525 PM EDT Mon Jul 10 2017 /425 PM CDT Mon Jul 10 2017/ This hazardous weather outlook is for portions of northern Indiana and northwest Ohio. .DAY ONE...Tonight Showers and thunderstorms will continue to develop tonight. Scattered severe storms are possible with the main threat being large hail and damaging wind gusts. In addition, localized heavy rainfall is possible. Some areas have received recent heavy rainfall, and additional heavy rainfall tonight may lead to flooding and flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms Tuesday afternoon and night. There is a low risk of an isolated strong storm Tuesday afternoon and evening. Additional thunderstorms are expected on Wednesday and Thursday. Severe weather may be possible but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. Reports of rainfall amounts in excess of one inch or reports of flooding will be appreciated. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-112130- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 525 PM EDT Mon Jul 10 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight Scattered thunderstorms are possible early this evening. A few storms may produce small hail and wind gusts to 30 knots. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional thunderstorms are possible Wednesday and Thursday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Jul 11, 1:15 AM EDT, 2 hours 59 minutes before
Special Weather Statement National Weather Service Northern Indiana 115 AM EDT TUE JUL 11 2017 INZ023-024-110545- Wabash-Miami- 115 AM EDT TUE JUL 11 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WABASH AND NORTHWESTERN MIAMI COUNTIES... At 115 AM EDT, a strong thunderstorm was located near Mexico, or near Peru, moving east at 25 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Peru, Wabash, North Manchester, Mexico, Erie, Denver, Roann, Lagro, Chili, Ijamsville, Richvalley, Stockdale, Servia, Deedsville, Urbana, Speicherville and Laketon. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4074 8611 4092 8616 4103 8573 4077 8565 TIME...MOT...LOC 0515Z 257DEG 21KT 4085 8604 NWS
Local storm report, Jul 11, 1:33 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
133 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM HEAVY RAIN GULIVOIRE PARK 41.61N 86.24W
07/11/2017 M0.23 INCH ST. JOSEPH IN MESONET
MESONET STATION E6775, GULIVOIRE PARK.
1232 AM HEAVY RAIN KALIDA 40.98N 84.20W
07/11/2017 M4.73 INCH PUTNAM OH MESONET
MESONET STATION D3681, KALIDA.
1229 AM FLOOD DEACON 40.63N 86.32W
07/11/2017 CASS IN EMERGENCY MNGR
FLOODING OF HIGHWAYS AND COUNTY ROADS IN
SOUTHERN PART OF CASS COUNTY.
1219 AM HEAVY RAIN VENEDOCIA 40.79N 84.46W
07/11/2017 M6.30 INCH VAN WERT OH EMERGENCY MNGR
STORM TOTAL FROM TODAY.
1219 AM FLOOD VAN WERT 40.86N 84.58W
07/11/2017 VAN WERT OH EMERGENCY MNGR
EM REPORTED MANY ROADS IN SOUTHERN VAN WERT
COUNTY ARE UNDERWATER/IMPASSIBLE FROM THE
EXTENSIVE RAINFALL RECEIVED TODAY.
1045 PM HAIL SPENCERVILLE 40.71N 84.35W
07/10/2017 E1.00 INCH ALLEN OH BROADCAST MEDIA
DELAYED REPORT. HAIL IMAGES RELAYED VIA LIMA
MEDIA. PICTURES LOOK SLIGHTLY LARGER THAN
QUARTER SIZED.
1012 PM HEAVY RAIN JONESTOWN 40.77N 84.51W
07/10/2017 M5.22 INCH VAN WERT OH EMERGENCY MNGR
STORM TOTAL.
1012 PM LIGHTNING JONESTOWN 40.77N 84.51W
07/10/2017 VAN WERT OH EMERGENCY MNGR
REPORT OF A HOUSE FIRE DUE TO LIGHTNING.
1012 PM FLOOD JONESTOWN 40.77N 84.51W
07/10/2017 VAN WERT OH EMERGENCY MNGR
REPORTED 5.22" OF RAIN. SEVERAL VEHICLES
STRANDED IN HIGH WATER.
0900 PM TORNADO 2 SW ANDREWS 40.84N 85.63W
07/10/2017 HUNTINGTON IN TRAINED SPOTTER
TORNADO ON THE GROUND.
0859 PM FLOOD 2 S SPEICHERVILLE 40.83N 85.80W
07/10/2017 WABASH IN PUBLIC
WATER RUNNING OVER THE ROAD ON US 24 BETWEEN
WABASH AND LARGO, IN.
0845 PM TORNADO 4 NE LINCOLNVILLE 40.80N 85.63W
07/10/2017 HUNTINGTON IN PUBLIC
DEBRIS REPORTED UNDER WALL CLOUD, 1.5 MILES
WEST OF 900W AND 200S.
0842 PM HEAVY RAIN 1 NNE RIVARE 40.83N 84.83W
07/10/2017 M5.50 INCH ADAMS IN PUBLIC
SINCE 12AM.
0835 PM TORNADO 2 NW MIAMI 40.63N 86.13W
07/10/2017 MIAMI IN TRAINED SPOTTER
TORNADO REPORTED. DEBRIS OBSERVED.
0813 PM TORNADO 4 SSE ROANN 40.85N 85.89W
07/10/2017 WABASH IN TRAINED SPOTTER
ROPE TORNADO REPORTED ON THE GROUND.
0805 PM TORNADO 2 SW DEACON 40.62N 86.34W
07/10/2017 CASS IN LAW ENFORCEMENT
TORNADO ON THE GROUND.
0800 PM TORNADO 2 S STOCKDALE 40.88N 85.95W
07/10/2017 MIAMI IN TRAINED SPOTTER
TORNADO ON THE GROUND.
0800 PM TSTM WND DMG 3 SE CURRYVILLE 40.76N 85.03W
07/10/2017 ADAMS IN EMERGENCY MNGR
TREE DAMAGE.
0758 PM TORNADO 2 ENE DEACON 40.64N 86.28W
07/10/2017 CASS IN EMERGENCY MNGR
STRUCTURAL DAMAGE NEAR 850 SOUTH (SPECIFICS
UNAVAILABLE). ALSO REPORTS ON 500 E. REPORTS
OF DOWNED POWER LINES IN THE AREA. TIME
ESTIMATED BY RADAR.
0755 PM TSTM WND DMG 1 W DECATUR 40.83N 84.94W
07/10/2017 ADAMS IN PUBLIC
TREES DOWN.
1240 PM FLOOD LIMA 40.74N 84.11W
07/10/2017 ALLEN OH BROADCAST MEDIA
NUMEROUS STREETS FLOODED IN AND AROUND LIMA.
SOME STREETS ARE BEING CLOSED OFF BY POLICE.
1233 PM FLOOD 3 SW LIBERTY CENTER 41.41N 84.05W
07/10/2017 HENRY OH PUBLIC
ROAD CLOSED DUE TO HIGH WATER UNTIL WATER
RECEDES. A VEHICLE WAS STUCK IN HIGH WATER.
&&Local storm report, Jul 11, 2:55 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
255 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLOOD 1 SW LOGANSPORT 40.74N 86.38W
07/11/2017 CASS IN PUBLIC
FLOODING REPORTED IN SOUTH PART OF
LOGANSPORT.
&&
JTLocal storm report, Jul 11, 2:58 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 AM FLOOD CLYMERS 40.71N 86.45W
07/11/2017 CASS IN PUBLIC
HOOSIER HEARTLAND HIGHWAY SHUT DOWN AT
CLYMERS DUE TO FLOODING.
&&
JTLocal storm report, Jul 11, 3:08 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
308 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN 3 N LOGANSPORT 40.80N 86.35W
07/11/2017 M3.48 INCH CASS IN OFFICIAL NWS OBS
24 HOUR TOTAL RAINFALL.
&&
JTLocal storm report, Jul 11, 3:10 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 AM EDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HEAVY RAIN GRISSOM AFB 40.65N 86.15W
07/11/2017 M3.30 INCH MIAMI IN OFFICIAL NWS OBS
&&
JTThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:31 PM EDT | Tornado Warning | IWX | Wabash | 44 min |
| Jul 10, 8:32 PM EDT | Tornado Warning | IWX | Cass | 26 min |
| Jul 10, 8:34 PM EDT | Tornado Warning | IWX | Miami | 27 min |
| Jul 10, 8:42 PM EDT | Tornado Warning | IWX | Huntington | 48 min |
| Jul 10, 9:06 PM EDT | Tornado Warning | IWX | Huntington, Wabash | 24 min |
| Jul 10, 9:33 PM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 5 days |
| Jul 10, 9:33 PM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 3 days |
| Jul 10, 9:33 PM EDT | River Flood Warning | IWX | Adams, Allen | 56 hr |
| Jul 10, 10:12 PM EDT | Areal Flood Warning | IWX | Cass, Miami | 6 hr |
| Jul 10, 11:12 PM EDT | Special Weather Statement | IWX | Cass, Grant, Miami | 48 min |
| Jul 10, 11:36 PM EDT | Tornado Warning | IWX | Cass | 39 min |
| Jul 11, 12:44 AM EDT | Areal Flood Warning | IWX | Allen | 6 hr |
| Jul 11, 1:11 AM EDT | Areal Flood Warning | IWX | Cass | 3 hr |
| Jul 11, 1:15 AM EDT | Special Weather Statement | IWX | Miami, Wabash | 30 min |
| Jul 11, 9:35 AM EDT | Flash Flood Watch | IWX | Adams, Blackford, Cass, Grant, Huntington, Jay and 4 more | 7 hr |
Nearby
Areal Flood Warnings in Indiana, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.